It's been three weeks on Prozac 10 mg and last week I thought I was starting to see some improvement so I cut back on the klonopin. I was starting to feel like a zombie especially at work which is not good. Bad idea. It seems like by the 3rd day without the klonopin I'm almost crawling out of my skin with anxiety and obsessive intrusive thoughts. This is all new to me. I've had panic attacks before but 12 years ago they gave me lexapro and all seemed ok, until it stopped working. I wish I wouldn't have stopped my lexapro at this time in my life. There's too much at stake! I knew it'd be hard but not this hard! Please someone tell me there's hope for me. I didn't sleep two nights in a row due to inner restlessness, energy, as soon as I closed my eyes I got startled awake by racing heartbeat.
I have been where you are NO don't give up take your medication just as doctor has ordered. What they well do soon im guessing is raise the prozac dose before they lower the Klonopin 10mg is a very low dose and they taper it up as needed and less side effects. Please do not do this on your own I have found these 2 drugs work very well togerher never give up I know it seems like a pain but some of us are on these for life due to the panic disorder.Remember it well take a few days for the Klonipin to kick in and as far as the PROZAC 3 weeks is not even close to getting a full benifit of this med.you do get some relief but it takes 6 weeks to have it reach full benifits for most people.
Hope this helps some and remember your not alone Chuck1957 35 to 40 year panic surviver in control...
have a good day... Chuck1957 medically retired Pharmacy Technician Cpht oregon
I have been on Klonopin (with an SSRI; I've been on Lexapro for the longest & was on Prozac twice in the past)
since 2002 and have experienced horrible withdrawal effective when Ive been off it for even more than a day. I have reduced my dose (at one point I was prescribed up to 5 mg./day) quite drastically in the last 2 years or so but I titrated it extremely slowly in very small amounts and had no problems.
Do you have any more Klonopin left? And if so, do you or will you be able to obtain refills on it still?
This is not a med you want to go off of suddenly. Please try to speak with your doctor as perhaps with the wedding coming up, etc. & your crippling anxiety as of now it may not be the right time fit for you to be switching SSRIs and stepping down the Klonopin...
Your dose of Prozac is very low, I agree, but if you are this concerned about upping the dose to a normal established therapeutic dose, it may be doing you more harm than good in that respect!
I hope you feel better asap!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 17 Aug 2009 • 46 answers
Posted 17 Jul 2011 • 11 answers
Posted 19 Feb 2012 • 8 answers
Posted 16 Jan 2013 • 5 answers
Posted 13 Jan 2014 • 4 answers